you just can't totally win sometimes aye!

View previous topic View next topic Go down

you just can't totally win sometimes aye!

Post by escadachic on Thu Apr 21, 2011 11:49 am

So, the meds help, but they also, take away my sex drive, make me feel exhausted, effect my mental focus, make me feel like throwing up every morning, make me feel like my body is shaking, make me feeling like the chair, couch, bed is shaking, disturb my vision and they make drinking lame!

But, I cope better on them and I'm not losing the plot so much.

But then, my thyroid starts acting up again and this damn Jadelle implant and the initial higher hormones, all screw with me.

Like, I am way more positive and things are mostly good, been then suddenly, they are crap and I'm overwhelmed and not coping. Grr!

Doctor says I have to stay on the anti'd's! What to do!

What should I do?

I am getting counselling. But what more can I do?
avatar
escadachic

Number of posts : 40
Age : 38
Location : Wellington, New Zealand
Registration date : 2011-02-04

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum